# SDR SWAA2023102502238

- Difficulty date: September 19, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 37,821 hours, 23,246 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL RADOME AND ADAPTER RING - ROW 44 WI-FI - AIRCRAFT SKIN HAS SPOTS CORROSION ON SURROUND RIVETS BS 727B+15 TO BS 727C+14 BETWEEN LBL 10 TO RBL 10 APPROX. 53 EA (MARKED)<[01] 'REFER TO FAULT TTG8Q00NJ6Y7 WHERE EA 23-153-02981 WAS ADDED AS A SUBTASK.';[02] CORRECTED MEASUREMENTS.;[03] VERIFIED CORRECTIVE ACTION 1;2. VERIFIED MEASUREMENTS TABLE. JOB COMPLETED.
